Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Boolean methods for double integration

Author: Franz-J. Delvos
Journal: Math. Comp. 55 (1990), 683-692
MSC: Primary 65D32
MathSciNet review: 1035928
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with numerical integration of continuous functions over the unit square $ {U^2}$. The concept of the rth-order blending rectangle rule is introduced by carrying over the idea from Boolean interpolation. Error bounds are developed, and it is shown that rth-order blending rectangle rules are comparable with number-theoretic cubature rules. Moreover, rthorder blending midpoint rules are defined and compared with the rth-order blending rectangle rules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32

Additional Information

Keywords: Multiple integration, blending methods
Article copyright: © Copyright 1990 American Mathematical Society